MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 102R; GENERATOR
Model Number 102R
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
F10 health effect, clinical code: code e2402 utilized; appropriate term ¿migration¿ is not available.(note that although migration is an available medical device problem code, in this report¿s context, the migration does not reflect a problem with the functionality or delivery of therapy of the device.Therefore, a device problem code does not adequately capture the patient¿s adverse event.) h3.Code 81 - device evaluation is not necessary because the reported event has been determined as not related to vns therapy.Livanova usa, inc.Submits this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation, based on information that livanova has obtained, but may not have been able to investigate or verify prior to the date the report was required by the fda.This report does not constitute an admission, or a conclusion by fda or anyone else, that the device, livanova, or livanovas employees caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any defects or malfunctions.These words are incorporated into the fda 3500a medwatch form by the fda, and livanova objects to their use.
 
Event or Problem Description
It was reported that the patients generator has migrated from the left chest area to the left axillary region.The patient has been referred for surgery.No known surgical intervention has occurred to date.No other relevant information has been received to date.
 
Event or Problem Description
Additional information received noting that the patient underwent generator replacement surgery.
 
Additional Manufacturer Narrative
B5 describe event or problem, corrected data: initial report inadvertently left out relevant information d6b.If explanted, give date (mo/day/yr), corrected data: initial report inadvertently did not provide the explant date f10 adverse event problem, corrected data: initial report inadvertently did not include code 'f1905'.
 
Event or Problem Description
Additional information received noting that the patient had x-rays taken in (b)(6) 2023 and a lead break is visualized and noted in the report.Mfr.Report # 1644487-2024-00143 captures the lead fracture.

Brand Name
PULSE GEN MODEL 102R
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
cindy scott
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key17513293
Report Number1644487-2023-01100
Device Sequence Number20217774
Product Code LYJ
UDI-Device Identifier05425025750023
UDI-Public05425025750023
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2017
Device Model Number102R
Device Lot Number203273
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Supplement Date Received by Manufacturer09/05/2023
01/18/2024
Initial Report FDA Received Date08/11/2023
Supplement Report FDA Received Date09/05/2023
02/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/17/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age26 YR
Patient SexMale